Taking Ppi's w/H2 blockers

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

phixgrrrl
Regular Member


Date Joined May 2005
Total Posts : 229
   Posted 9/14/2007 11:15 PM (GMT -7)   
I read somewhere here that its ok to take them together; even my doc has me on them. But I read on a med. website that it's not ok; that the H2 blocker can prevent the ppi from working. Has anyone experienced this?
I currently am on both and have a hot feeling in my chest all the time. It started just before I started taking both. It's kind of scaring me b/c it won't go away at all.

Felicia57
New Member


Date Joined Oct 2007
Total Posts : 3
   Posted 10/1/2007 9:12 AM (GMT -7)   
Is this like taking say Zantac..and Nexsium(ppi)?....Gastro dr. I went to on Friday has me on Nexsium and any liquid antacid...like mylanta as needed. I'm having a terrible burning throat issue even on both of those. I did also take a zantac, and wondered if I should be doing that?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 1:30 PM (GMT -7)
There are a total of 2,932,124 posts in 321,711 threads.
View Active Threads


Who's Online
This forum has 160414 registered members. Please welcome our newest member, Strongmind.
379 Guest(s), 10 Registered Member(s) are currently online.  Details
HealedMommy, CURE4UC, lazyminimoo, echotango, 1000Daisies, The Dude Abides, Lynnwood, Deacon Blues, rome, ljimd